# SDR CA160111011

- Difficulty date: December 9, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Agusta AW139
- Aircraft time: 2,380 hours
- Engine: Pwc PT6C67C
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Bearing
- Condition: Debonded
- Location: Bellcrank
- Part time: 2,380 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE DOING UNRELATED WORK AROUND THE AREA, IT HAS BEEN OBSERVED THAT THE BELLCRANK Y9-Y10 WAS MOVED ALL THE WAY DOWN. NORMALLY THEY ARE CENTERED WITHIN THE ATTACHMENT POINT.  THE BEARING IN THE BELLCRANK WAS DISBONDED AND COULD MOVE FREELY.
